MAUDE Adverse Event Report: RESMED PTY LTD STELLAR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE

RESMED PTY LTD STELLAR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Model Number 150
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Bipap (resmed stellar) stopped functioning with no appreciable pressure being delivered - screen also noted to be blank.Rn attempted to turn device back on, however, reported to keep turning off.Patient with desaturation to spo2 60's and placed back on nasal oxygen without further incident and improvement in saturation.Bipap machine pulled from service and replaced with substitute machine.Pulled machine noted to be markedly warm to touch.

Brand Name
STELLAR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Manufacturer (Section D)
RESMED PTY LTD
9001 spectrum center blvd
san diego CA 92123
MDR Report Key13782166
Report Number13782166
Device Sequence Number13881772
Product Code MNT
UDI-Device Identifier00619498241613
UDI-Public(01)00619498241613
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/28/2022
Report Date (Section F) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number150
Device Catalogue Number24161
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/16/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA02/28/2022